Hello. On Tuesday I was diagnosed with OCD and Borderline Personality Disorder....which explains alot. Anyway - I have been taking my medications for three days now and my anxiety has gotten so bad I cant even sleep! Is this normal? I am on Effexor and Teciptial (spelling?)
I have been on meds before, but for the life of me I cant remember if I felt this way- probably because I pretty much completely blocked out that part of my life.
Anyway, just wanted to know if anyone was on Effexor or if anyone has experienced increased anxiety the first few days.
effexor is an antidepressant and these meds are famous for making you feel worse at first, it takes 2 to 6 weeks before they work properly and you should then feel OK
doc should have warned you, I dont know about the other med
problems from the effexor can be reduced usually by taking any valium type med, also by reducing the effexor dose for a while, cut the tablet if its scored